MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 32/-3MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. DELTA CER FEM HD 32/-3MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 10/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a dislocation approximately 15 days post right total hip arthroplasty and was corrected with a closed reduction.Subsequently, the patient experiences the second dislocation approximately 3 weeks later which was also corrected with a closed reduction.Patient reports severe pain, difficulty with activities of daily living, difficulty ambulating with walker and has a limp and decreased range of motion.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Medical devices: g7 vit e neutral lnr 32mm e; item# 30103205; lot# 65224183, g7 pps ltd acet shell 52e; item# 010000663; lot# 7289876, and tprlc 133 fp type1 pps so 7.0; item# 51-100070; lot# 7240457.Report source: the netherlands.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the device remains implanted.The investigation is in process.Once the investigation is completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Medical records were not provided.Provided records were reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed with no complications noted.Two dislocations and both corrected with closed reduction.It was noted the patient experienced pain and difficulty with adl's.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty with cement fixation of the acetabular cup status post superior and posterior dislocation with subsequent reduction.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DELTA CER FEM HD 32/-3MM T1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15770126
Report Number3002806535-2022-00463
Device Sequence Number6584274
Product Code LZO
UDI-Device Identifier00887868271571
UDI-Public(01)00887868271571(17)320523(10)3115034
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1163
Device Lot Number3115034
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight81 KG